The Stacks Project


Bibliography item: Spivakovsky

authorSpivakovsky, Mark
titleA new proof of D. Popescu's theorem on smoothing of ring homomorphisms
year1999
typearticle
urlhttp://dx.doi.org/10.1090/S0894-0347-99-00294-5
journalJ. Amer. Math. Soc.
number2
volume12
pages381–444
fjournalJournal of the American Mathematical Society

BibTeX code

You can use the following code to cite this item yourself.

@article{Spivakovsky,
  author = {Spivakovsky, Mark},
  title = {A new proof of {D}. {P}opescu's theorem on smoothing of ring homomorphisms},
  year = {1999},
  url = {http://dx.doi.org/10.1090/S0894-0347-99-00294-5},
  journal = {J. Amer. Math. Soc.},
  number = {2},
  volume = {12},
  pages = {381--444},
  fjournal = {Journal of the American Mathematical Society},
}